edoc

Multiplicative dependence and isolation II

Habegger, Philipp. (2009) Multiplicative dependence and isolation II. The journal of the London Mathematical Society, Vol. 80, H. 2. pp. 495-513.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A6438877

Downloads: Statistics Overview


Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Zahlentheorie (Habegger)
UniBasel Contributors:Habegger, Philipp
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Oxford University Press
ISSN:0024-6107
Note:Publication type according to Uni Basel Research Database: Journal article
Last Modified:06 Nov 2015 10:21
Deposited On:06 Nov 2015 10:21

Repository Staff Only: item control page